MathSciNet Relay Station
MathSciNet bibliographic data
MR2490703 15A24 (15A33)
Wang, Qing-Wen; Li, Cheng-Kun Ranks and the least-norm of the general solution to a system of quaternion matrix equations. Linear Algebra Appl. 430 (2009), no. 5-6, 1626–1640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement